About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 638425, 9 pages
http://dx.doi.org/10.1155/2013/638425
Research Article

Existence of Solutions for a Fractional Laplacian Equation with Critical Nonlinearity

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 5 July 2013; Revised 11 October 2013; Accepted 18 October 2013

Academic Editor: Mihai Mihǎilescu

Copyright © 2013 Zifei Shen and Fashun Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Clapp and Y. Ding, “Positive solutions of a Schrödinger equation with critical nonlinearity,” Zeitschrift für Angewandte Mathematik und Physik, vol. 55, no. 4, pp. 592–605, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Clapp and Y. Ding, “Minimal nodal solutions of a Schrödinger equation with critical nonlinearity and symmetric potential,” Differential and Integral Equations, vol. 16, no. 8, pp. 981–992, 2003. View at Zentralblatt MATH · View at MathSciNet
  3. A. Floer and A. Weinstein, “Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential,” Journal of Functional Analysis, vol. 69, no. 3, pp. 397–408, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Servadei and E. Valdinoci, “The Brézis-Nirenberg result for the fractional Laplacian,” to appear in Transactions of the American Mathematical Society.
  5. E. Di Nezza, G. Palatucci, and E. Valdinoci, “Hitchhiker's guide to the fractional Sobolev spaces,” Bulletin des Sciences Mathématiques, vol. 136, no. 5, pp. 521–573, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Servadei, “The Yamabe equation in a non-local setting,” Advances in Nonlinear Analysis, vol. 2, no. 3, pp. 235–270, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Servadei and E. Valdinoci, “Fractional Laplacian equations with critical sobolev exponent,” submitted.
  8. P. Felmer, A. Quaas, and J. G. Tan, “Positive solutions of nonlinear Schrödinger equation with fractional Laplacian,” Proceedings of the Royal Society of Edinburgh, vol. 142, no. 6, pp. 1237–1262, 2012.
  9. R. Servadei and E. Valdinoci, “Variational methods for non-local operators of elliptic type,” Discrete and Continuous Dynamical Systems, vol. 33, no. 5, pp. 2105–2137, 2013. View at Zentralblatt MATH · View at MathSciNet
  10. R. Servadei and A. Brézis-Nirenberg, “A Brezis-Nirenberg result for non-local critical equations in low dimension,” Communications on Pure and Applied Analysis, vol. 12, no. 6, pp. 2445–2464, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet